Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian Russian English English About Journal | Issues | Editorial Board | Contact Us
 


ΘΟΜευ ΠΐΝWeb hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2013-1pp.17-24

Archive of Issues

Total articles in the database: 2048
In Russian (ΟΜΜ): 1249
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 77, Issue 1 / 2013 | Next article >>
E.V. Teodorovich, "Possible way of closing the chain of equations for the statistical moments in turbulence theory," J. Appl. Math. Mech. 77 (1), 17-24 (2013)
Year 2013 Volume 77 Issue 1 Pages 17-24
Title Possible way of closing the chain of equations for the statistical moments in turbulence theory
Author(s) E.V. Teodorovich (Moscow, Russia, teodor@ipmnet.ru)
Abstract A statistical description of turbulent velocity pulsations by the characteristic functional method is considered. Equations for the velocity covariance and Green's function that describe the average velocity response to an external force are obtained. For the non-linear term in the equation for the velocity covariance, an exact expression in the form of two terms, which can be treated as a result of momentum transport due to turbulent viscosity and the action of effective random forces, is found (in the conventional phenomenological description, only the turbulent viscosity is taken into account). Using for higher-order statistical moments a lower approximation in perturbation theory, a scheme for closing the chain of equations for the statistical moments is proposed. As a result, a closed system of equations for the velocity covariance and Green's function is constructed. The solution of this system corresponds to summing a certain infinite subsequence of the total perturbation series.
Received 13 June 2012
Link to Fulltext http://www.sciencedirect.com/science/article/pii/S002189281300052X
<< Previous article | Volume 77, Issue 1 / 2013 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru https://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Ishlinsky Institute for Problems in Mechanics RAS
© Journal of Applied Mathematics and Mechanics
webmaster
Rambler's Top100